Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lover

Getting Off Accutane After Two Months - Advice Please!

Recommended Posts

Hello! For many reasons I would rather not go into, I can't take Accutane anymore after 2 successful months. I haven't had any negative side effects, only a wonderfully clear face and soft skin. I run out on the 21st, so I am wondering if I should continue taking the 60 ml a day or phase it out by taking 30 ml a day (since they are two 3 ml pills) and then pick it up with Vit A and zince supplements. I already take lots of supplements now, such as:

Biotin

Horsetail

Milk Thistle

Fish Oil with D3

Kyoto Chroella

CellFood

Female Probioatic

B12

Iron

Evening Primrose Oil

Birth control pills for hormonal control

And some more...

I eat really well, too, and will start regularly exercising soon.

So, what is your advice on the replacement of Accutane 60 ml with Vit A and Zinc? thanks!

Share this post


Link to post
Share on other sites

I am very sorry to hear you have to discontinue your treament early, I really pray that doesn't happen to me. Although I'm starting my second course, and so, hopefully all of my side effects will be the same.

I was wondering if I were able to take Calcium *I don't drink milk*, fish oil and biotin and zinc supplements while on Tane??? My Dr. didn't say whether or not this was acceptable.

Also, I think taking some Vit A and Zinc should help keep your acne at bay. Good Luck

Share this post


Link to post
Share on other sites

I think you might want to talk to your doctor, vitamin A can cause the same side effects as Accutane if u take the wrong dosage. Everyone should keep in mind just bc vitamins and supplements are over the counter doesn't mean you can't cause yourself harm by taking the wrong combs or too much. My dad is a doctor and he told me young people are in the ER all the time with liver or kidney failure caused by over dosing on IBprofine, tylinol, certain vitamins, supplements and herbal products. But i myself am not a doctor so this is just my opinion.

Whatever you choose I wish you luck. I know how overwhelming all the choices can be, especially after reading all the different things people on this site have tried.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×